Publications

Search Bibliography
Filter by: Year
select
Author
select
Title Keyword
select
Total result(s) found: 1
  • Nobile, F.; Tempone, Raul "Analysis and implementation issues for the numerical approximation of parabolic equations with random coefficients."

    In

    ternat. J. Numer. Methods Engrg. 80 (2009), no. 6-7, 979–1006.

Keywords:
PDEs with random data;parabolic equations;multivariate polynomial approximation;Stochastic Galerkin methods;Stochastic Collocation methods;sparse grids;Smolyak approximation;Point Collocation;Monte Carlo sampling
Refereed Journals